EconPapers    
Economics at your fingertips  
 

Details about Nancy Wozabal

E-mail: This e-mail address is bad, please ask Nancy Wozabal to update the entry in the RePEc Author Service or the correct address.
Workplace:Department of Statistics and Operations Research, Fakultät für Wirtschaftswissenschaften (Faculty of Economics), Universität Wien (University of Vienna), (more information at EDIRC)

Access statistics for papers by Nancy Wozabal.

Last updated 2010-09-12. Update your information in the RePEc Author Service.

Short-id: pwo103


Jump to Journal Articles

Journal Articles

2010

  1. Asymptotic distribution of law-invariant risk functionals
    Finance and Stochastics, 2010, 14, (3), 397-418 Downloads View citations (7)

2009

  1. Asymptotic consistency of risk functionals
    Journal of Nonparametric Statistics, 2009, 21, (8), 977-990 Downloads View citations (2)
  2. Uniform limit theorems for functions of order statistics
    Statistics & Probability Letters, 2009, 79, (12), 1450-1455 Downloads
 
Page updated 2022-06-17